Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Yup, fades easily bc of dry and shedding skin.. tried it a couple of years back and stopped tanning/ sunless tanning while on tane.

Share this post


Link to post
Share on other sites

It might, on certain days where I'm out under the sun even on SPF 50, I would flush and the skin gets all uneven with red weird patches around on places that are drier than others, moisturising & sunblock doesn't work that well if you're on a high dose of accutane like me 60-80mg/day so in the end, your tan looks weird and even streaky. Also, it doesn't fade evenly, I dunno whether I've applied it wrong or bc of tane, can't really recall the exact details but all i remembered that I didn't like it.

If you're on a low dose, it might have lesser downside to sunless tanning.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×